# SDR P5CA9701086

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, TENSION TIE AT BS 900 LT SIDE CRACKED .125 INCH LONG, REF BOEING TELEX PAO-HKG-97-0010RE REPAIR SCHEME.
